@article{SJIM_2014_17_3_a7,
author = {Sh. A. Iskenderov},
title = {Optimal investment in economic growth with nonlinear amortization function},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {78--85},
year = {2014},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2014_17_3_a7/}
}
Sh. A. Iskenderov. Optimal investment in economic growth with nonlinear amortization function. Sibirskij žurnal industrialʹnoj matematiki, Tome 17 (2014) no. 3, pp. 78-85. http://geodesic.mathdoc.fr/item/SJIM_2014_17_3_a7/
[1] Ramsey F. P., “A mathematical theory of saving”, Economic J., 38:158 (1928), 543–559 | DOI
[2] Solow R. M., “A contribution to the theory of economic growth”, Quarterly J. Economic., 70:1 (1956), 66–93 | DOI
[3] Burmister E., Mathematical Theories of Economical Growth, London, 1970
[4] Intriligator M., Matematicheskie metody optimizatsii i ekonomicheskaya teoriya, Progress, M., 1975
[5] Ashmanov S. A., Vvedenie v matematicheskuyu ekonomiku, Nauka, M., 1984 | MR | Zbl
[6] Vasilev F. P., Metody optimizatsii, Faktorial, M., 2002
[7] Khartman F., Obyknovennye differentsialnye uravneniya, Mir, M., 1970 | MR
[8] Iskenderov Sh. A., “Analiz uravneniya neoklassicheskoi modeli ekonomicheskogo rosta”, Izvestiya AN Azerbaidzhana. Ser. Fiz.-mat. nauki, 15:1–2 (1994), 122–126
[9] Iskenderov Sh. A., “Investigation of the economical growth processes by system development theory”, Proc. 1 Internat. Conf. on Problems of Mathematical Economics, Nonsmooth Analysis and Informatics, Baku, 1997, 117–119
[10] Goebel M., “On existence of optimal control”, Math. Nachr., 93 (1979), 67–73 | DOI | MR | Zbl